| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the za9003 intraocular lens (iol) was implanted into patient¿s ocular dexter (right eye).The iol was explanted in a secondary surgical procedure due to the patient wanting near target oculus uterque (ou - both eyes) and replaced with a za9003 21.5 diopter iol.There was no incision enlargement, no suture(s), no vitrectomy, and no medication was prescribed.Pre-operative vision: dva cc 20/25.Post-operative vision: dva sc 20/25+1 nva scj4.Patient status post-lens exchange was reported as fully recovered.No further information is available.
Additional Manufacturer Narrative
Additional information: sections a-4 patient weight, and a-5 patient ethnicity and race: unknown/asked information unavailable.Section b-3: date of event: unknown as information was not provided.The best estimate date is between (b)(6) 2021 and (b)(6) 2023 (iol implant and explant dates).Section h3-81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: date returned to manufacturer: 19-apr-2023.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside of a lens case (sn marked out).Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and no issues that could cause or contribute to the complaint issue could be identified.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: based on the complaint investigation results, the product was released within specifications and a relationship between the device and the reported incident could not be determined.The complaint issue reported could not be confirmed; therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.